Distributions Invariant under an Orthogonal Group of Arbitrary Signature.
Mathematica Scandinavica, Tome 8 (1960), pp. 201-218
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1960__8_165750,
author = {A. Tengstrand},
title = {Distributions {Invariant} under an {Orthogonal} {Group} of {Arbitrary} {Signature.}},
journal = {Mathematica Scandinavica},
pages = {201--218},
year = {1960},
volume = {8},
zbl = {0104.33402},
url = {http://geodesic.mathdoc.fr/item/MS2_1960__8_165750/}
}
A. Tengstrand. Distributions Invariant under an Orthogonal Group of Arbitrary Signature.. Mathematica Scandinavica, Tome 8 (1960), pp. 201-218. http://geodesic.mathdoc.fr/item/MS2_1960__8_165750/